Coffepirine Tablets for headache 450mg + 50mg x 12 pieces

Marcmed


£9.99 £18.00




The combination of two substances, i.e. acetylsalicylic acid supported by caffeine. Coffepirine 450mg + 50mg headache tablets have analgesic and anti-inflammatory properties for pains of various etiologies.

Coffepirine Tablets for headache Composition:
1 tablet contains: active substances: acetylsalicylic acid (Acidum acetylsalicylicum) - 40mg and caffeine (Coffeinum) - 50mg and auxiliary substances: potato starch, talc.

Coffepirine Tablets for headache Action:
Acetylsalicylic acid belongs to non-steroidal anti-inflammatory drugs. This substance has analgesic, antipyretic and anti-inflammatory effects. The drug Coffepirine Tablets from headache combines the action of acetylsalicylic acid together with caffeine. It increases the effect of acetylsalicylic acid. It also has a moderate stimulating effect on the central nervous system.

Application:
The drug Coffepirine Tablets from headache 450mg + 50mg intended for use in various types of mild to moderate pain: headache, rheumatic, muscle, neuralgia, toothache.

Additional information:
Caution should be exercised and a doctor should be consulted in patients who are hypersensitive to nonsteroidal anti-inflammatory and anti-rheumatic drugs; in patients with allergic diseases (bronchial asthma, hay fever, nasal mucosa polyps); patients taking anticoagulants; in patients with a history of peptic ulceration or gastrointestinal bleeding; in patients with hypothyroidism, hypertension, epilepsy, glucose-6-phosphate dehydrogenase deficiency, hepatic and / or renal impairment; in patients before surgery; in women using internal contraceptive pill; in women during heavy menstrual bleeding. Keep out of reach of children.

Contraindications:
Do not use in case of hypersensitivity to acetylsalicylic acid, caffeine or to salicylates, as well as other components of the drug. Do not use in pregnant and lactating women, children under 12 years of age. Contraindication is also gastric and / or duodenal ulcer disease, gastrointestinal bleeding, hemorrhagic diathesis, gout, severe renal or hepatic impairment, severe heart failure. Do not use in patients who have a history of bronchial asthma attacks after receiving salicylates or non-steroidal anti-inflammatory drugs. Do not use simultaneously with methotrexate at doses of 15mg per week or more. Not suitable for pain relief after coronary artery bypass surgery.

Side effects:
The use of the drug can cause side effects, their occurrence depends among others on the dose of the drug and the patient's sensitivity. In the case of: leavenous vomiting, black, tarry stools, sudden severe stomach pain; urticaria, rashes, cardiac disorders, rhinitis, swelling of the face, eyelids, larynx, shortness of breath, haemorrhage, oliguria, edema, chest pain, stop taking the medicine immediately and seek medical attention. Other side effects: prolonged bleeding time, prothrombin time, thrombocytopenia (decrease in blood platelets), bronchial asthma, angioedema, dizziness, tinnitus; the caffeine contained in the medicinal product may cause insomnia, restlessness; stomach ache, heartburn, nausea, vomiting, latent gastrointestinal bleeding, which can cause iron deficiency anemia; stomach and duodenal ulcer disease.

Coffepirine Tablets for headache Dosage:
Use as recommended on the leaflet or as directed by a doctor. Do not take on an empty stomach. Drink with plenty of water. Adults, adolescents over 12 years of age: take one tablet 2-6 times a day, but not more often than every 4 hours. The maximum daily dose is 6 tablets (2700mg acetylsalicylic acid and 300mg caffeine). Do not use for more than 3 days for adults or no more than 1 day for adolescents over 12 years of age without medical consultation.